# SDR CALA2025072907049

- Difficulty date: July 27, 2025
- Submitted: July 29, 2025
- Operation: Air carrier
- Aircraft: N68822
- Make and model: Boeing 737924ER
- Aircraft serial: 42178
- Aircraft time: 36,329 hours, 13,333 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ON ROW 20A ROW 20A SIDEWALL WALL REMAINS ON WHEN CABIN LIGHTS ARE SWITCHED OFF OR ANY OTHER MODE THAN BRIGHT/ BOARDING REQUEST DEFERRAL TOMC APPROVED DDP FOLLOWED AND STICKER APPLIED. TO ROW 20A SIDEWALL LIGHT *DM* SEE M/L FOR SIDEWALL LIGHT ASSY 60-3321-3-0009, IF NEEDED. PERFORMED PHASE 2 DATALOAD, SIDEWALL WINDOW LIGHT AT SEAT 20A TOOK SOFTWARE AND OP CHECKS GOOD REF AMM 33-21-00. LIGHT TURNS OFF AND PERFORMS CORRECTLY AT ALL SETTINGS. MEL CLEARED, NO DEFECT NOTED AT THIS TIME.
